# SDR REXA2017110401154

- Difficulty date: November 4, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 24,390 hours, 16,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AED LIGHT FLASHING RED.  R & R THE AED IAW AMM 25-61-00. OK FOR SERVICE.
